# SDR DALA2018030801499

- Difficulty date: March 7, 2018
- Submitted: March 8, 2018
- Operation: Air carrier
- Aircraft: N1612T
- Make and model: Boeing 767332
- Aircraft serial: 30575
- Aircraft time: 75,116 hours, 9,697 cycles
- System (JASC): 2565 · Escape Slide
- Part: Latch
- Condition: Out Of Adjust
- Location: Slide Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

4 LATCH JAWS DO NOT REMAIN OPEN WHEN TURNING THE CAM OF THE INTEGRATOR TO THE UNLOCK POSITION AT THE RIGHT WING SLICE COMPARTMENT DOOR. CHECKED AND ADJUSTED LATCHES.
